# SDR UALA2012030501405

- Difficulty date: March 3, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,865 hours, 15,370 cycles
- Engine: Pwa PW2037
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WOULD NOT START.  COMPLIED WITH MEL.  CLEANED CONNECTOR.  RAN ENGINE TWICE, OPS CHECK OKAY.
